American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F21) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] D. Novikov and S. Yakovenko. Tangential Hilbert problem for perturbations of hyperelliptic Hamiltonian systems. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 55-65. MR 1679454.
Abstract, references, and article information   
View Article: PDF

[2] Henryk Zoladek. Algebraic invariant curves for the Liénard equation. Trans. Amer. Math. Soc. 350 (1998) 1681-1701. MR 1433130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Joan C. Artés, Robert E. Kooij and Jaume Llibre. Structurally stable quadratic vector fields. Memoirs of the AMS 134 (1998) MR 1432139.
Book volume table of contents   

[4] Jitsuro Sugie, Rie Kohno and Rinko Miyazaki. On a predator-prey system of Holling type. Proc. Amer. Math. Soc. 125 (1997) 2041-2050. MR 1396998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Freddy Dumortier and Robert Roussarie. Canard cycles and center manifolds. Memoirs of the AMS 121 (1996) MR 1327208.
Book volume table of contents   

[6] Kevin Hockett and Sita Ramamurti. Dynamics near the essential singularity of a class of entire vector fields . Trans. Amer. Math. Soc. 345 (1994) 693-703. MR 1270665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] L. M. Perko. Homoclinic loop and multiple limit cycle bifurcation surfaces . Trans. Amer. Math. Soc. 344 (1994) 101-130. MR 1227092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Anna Cima, Armengol Gasull and Francesc Mañosas. Some applications of the Euler-Jacobi formula to differential equations . Proc. Amer. Math. Soc. 118 (1993) 151-163. MR 1150647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Michael J. Evans, Paul D. Humke, Cheng Ming Lee and Richard J. O’Malley. Characterizations of turbulent one-dimensional mappings via $\omega$-limit sets . Trans. Amer. Math. Soc. 326 (1991) 261-280. MR 1010884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Harold E. Benzinger. Plane autonomous systems with rational vector fields . Trans. Amer. Math. Soc. 326 (1991) 465-483. MR 992604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] John Franks and Michał Misiurewicz. Rotation sets of toral flows . Proc. Amer. Math. Soc. 109 (1990) 243-249. MR 1021217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] L. M. Perko. Global families of limit cycles of planar analytic systems . Trans. Amer. Math. Soc. 322 (1990) 627-656. MR 998357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Shui-Nee Chow, Cheng Zhi Li and Duo Wang. A simple proof of the uniqueness of periodic orbits in the $1:3$ resonance problem . Proc. Amer. Math. Soc. 105 (1989) 1025-1032. MR 938908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] L. M. Perko. On the accumulation of limit cycles . Proc. Amer. Math. Soc. 99 (1987) 515-526. MR 875391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Rodrigo Bamón. A class of planar quadratic vector fields with a limit cycle surrounded by a saddle loop . Proc. Amer. Math. Soc. 88 (1983) 719-724. MR 702307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Carmen Chicone and Douglas S. Shafer. Separatrix and limit cycles of quadratic systems and Dulac's theorem . Trans. Amer. Math. Soc. 278 (1983) 585-612. MR 701513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia